Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Can You Transfer Hiv Through Aids Rashes And Bumps

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Check It Out The Bottom Line What Is HIV/AIDS Fraud? HIV fraud is the promotion, advertisement,
Ask the Experts

AIDs rash

Dear Dr. Nelson,1- Are 3 distant flat pinkish spots on the surface of my arm considered a rash? 2- How wide is an AIDs rash spread usually when it occurs?3- And, can AIDs rash be flat? or it has to be bumpy?I am really concerned about this...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
JCYOU need to go to a dermatologist. It could be anything, really. I am sorry I cannot be of more helpnelson Read more »

Please help wondering CNA

Hi. I am a CNA with a nursing home in my town, and I've found out that I have performed care on a resident with HIV/AIDS. My question is... Can HIV/AIDS be transferred by urine, or a bowel movement? And what if the one who has HIV/AIDS has a rash,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, Read more »

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I have developed a skin rash (similar in appearance to acne) on my chest and extreme itching of the arms and inside the upper thighs (without rash). Is...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...effect to develop after 2 years of therapy can it can happen. I recommend seeing a skin specialist to pin down the nature of your rash which can be due to severe dry skin, eosinophilic folliculitis, and other conditions--the treatment varies... Read more »

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I have developed a skin rash (similar in appearance to acne) on my chest and extreme itching of the arms and inside the upper thighs (without rash). Is...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
...(a picture is worth a thousand words and an actual exam more). You are correct that it is unlikely a drug reaction to your HIV meds given how long you have been on them. A new medicine, soap, detergent, fabric softner, etc could cause a rash. ... Read more »
Articles
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
The Well Project

Women and HIV/AIDS

...some cases, the side effects may differ: Rashes: Researchers say that HIV+ womenare more likely than men to experience skin rashes from HIV medications. Liver problems: Women are more likelyto experience liver problems as a medication... Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

...Subpopulation Estimates from the HIV Incidence Surveillance System -- United States, 2006. MMWR . 2008; 57(36):985-989. HIV and AIDS Diagnoses 4 and Deaths At some point in life, 1 in 36 Hispanic/Latino men will be diagnosed with... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...applaud your successes. References Highleyman, L. (2002). Peripheral Neuropathy. Bulletin of ExperimentalTreatments for AIDS: Retrieved July 2003 from www.thebody.com/sfaf/winter02/pn.html Venkat K. and Florian P. (2005). Neurological... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...and we plan to marry within 6 months so maybe I'm just scared somehow everything will be ruined. Could this have been the HIV rash? Thank you so much everyone. One! Read more »

Rash on skin of penis

Posted by Anonymous, 2 Replies
...After having sex with a sex worker I got a rash on my penis. Is a rash on the skin/shaft of the penis an indication of acute HIV infection? I have been getting a rash on the skin of my penis, sort of rough and then goes away and then comes back.... Read more »